# SDR SWAA960835

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 5240 · Service Doors
- Part: Latches
- Condition: Loose
- Location: Lav Service Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTED AIRFRAME VIBRATION IN FWD SECTION OF FUSELAGE.  AIRCRAFT RETURNED TO PDX AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND FWD LAVATORY SERVICE DOOR LATCHES LOOSE.  TEMP REPAIRED LATCHES AND DEFERRED PER MPM.  REPLACED HINGE AND LATCH ASSEMBLIES PER BOEING M/M.
